# SDR DXTA2025032602790

- Difficulty date: March 23, 2025
- Submitted: March 26, 2025
- Operation: Air carrier
- Aircraft: N383QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500302
- Aircraft time: 7,938 hours, 6,202 cycles
- System (JASC): 2700 · Flight Control System
- Part: Seal
- Condition: Missing
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

AIRFRAME VIBRATION: NOISE AND VIBRATION BETWEEN SEATS ONE AND TWO.    FOUND SPOTS ALONG THE FWD WTF SEAL TO BE MISSING RTV. APPLIED RTV AS NECESSARY IAW EMB PHENOM 300 AMM 51-21-02
